Simple jQuery Dropdowns

Browsing by Author Kowit Jongjarearnprasert

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 9 of 9
Issue DateTitleAuthor(s)
1-Jan-2013Adverse reactions to iodinated contrast media: Prevalence, risk factors and outcome - The results of a 3-year periodPanitan Pradubpongsa; Naruemon Dhana; Kowit Jongjarearnprasert; Sureerat Janpanich; Torpong Thongngarm; Phramongkutklao College of Medicine; Mahidol University
17-Dec-2007Angioedema: Clinical and etiological aspectsKanokvalai Kulthanan; Sukhum Jiamton; Kanonrat Boochangkool; Kowit Jongjarearnprasert; Mahidol University
1-Jan-2014Cutaneous Adverse Drug Reactions in the Elderly: a Retrospective Analysis in ThailandPapapit Tuchinda; Leena Chularojanamontri; Thanisorn Sukakul; Kanchalit Thanomkitti; Sunatra Nitayavardhana; Kowit Jongjarearnprasert; Panadda Uthaitas; Kanokvalai Kulthanan; Mahidol University
1-Jan-2014Cutaneous adverse reactions to calcium channel blockersPapapit Tuchinda; Kanokvalai Kulthanan; Sakunee Khankham; Kowit Jongjarearnprasert; Naruemon Dhana; Mahidol University
1-Jun-2011Cutaneous adverse reactions to fluoroquinolonesKanokvalai Kulthanan; Leena Chularojanamontri; Araya Manapajon; Naruemon Dhana; Kowit Jongjarearnprasert; Mahidol University
26-Sep-2011Cutaneous adverse reactions to sulfonamide antibioticsWeeranut Chantachaeng; Leena Chularojanamontri; Kanokvalai Kulthanan; Kowit Jongjarearnprasert; Nuruemon Dhana; Mahidol University; Faculty of Medicine, Siriraj Hospital, Mahidol University
1-Oct-2011Cutaneous reactions to non-steroidal anti-inflammatory drugsPranee Kasemsarn; Kanokvalai Kulthanan; Papapit Tuchinda; Naruemon Dhana; Kowit Jongjarearnprasert; Mahidol University
1-Sep-2011Drug-induced urticaria: Causes and clinical coursesNi On Rutnin; Kanokvalai Kulthanan; Papapit Tuchinda; Kowit Jongjarearnprasert; Mahidol University
1-Jun-2018Factor-associated in pattern of non-steroidal anti-inflammatory drug-induced cutaneous adverse drug reactions in the elderlyPapapit Tuchinda; Leena Chularojanamontri; Pattriya Chanyachailert; Kanokvalai Kulthanan; Kowit Jongjarearnprasert; Panadda Uthaitas; Faculty of Medicine, Siriraj Hospital, Mahidol University